MathSciNet Relay Station
MathSciNet bibliographic data
MR884458 (88h:18009) 18F25 (16A54 19D45)
Keating, M. E. The $K$-theory of triangular matrix rings. II. Proc. Amer. Math. Soc. 100 (1987), no. 2, 235–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement